# SDR SWIA201334109

- Difficulty date: July 10, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 24,667 hours, 17,403 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT MLG NR 2 AXLE THRUST FACE.  C-CHECK PERFORMED REPAIR ON THE LT MLG NR 2 AXLE IAW REO.
